Simplified matrix proofs related to the deletion of an observation in the general linear model

Markku Nurhonen, Simo Puntanen, George P. H. Styan, Haruo Yanai

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationFrontiers in Probability and Statistics
    EditorsS. P. Mukherjee, S. K. Basu, B. K. Sinha
    Place of PublicationNew Delhi
    Pages267-275
    Publication statusPublished - 1998
    Publication typeA4 Article in a conference publication

    Cite this